Alert archive / Florida / Gale Warnings in 2014

Gale Warning 6, NWS Tallahassee, FL

November 22, 2014

NWS Tallahassee, FL issued this gale warning at Nov 22, 2014, 2:44 AM EST. It took effect at Nov 23, 2014, 1:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 22, 2014, 2:44 AM EST (07:44 UTC)
In effect from
Nov 23, 2014, 1:00 AM EST
Expired
Nov 23, 2014, 7:00 PM EST
In force
18 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WHUS72 KTAE 220744
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 AM EST SAT NOV 22 2014

...WINDY CONDITIONS THIS WEEKEND OVER THE COASTAL WATERS...

.A DEVELOPING LOW PRESSURE SYSTEM WILL LEAD TO AN EXTENDED PERIOD
OF BREEZY WINDS. EASTERLY WINDS OF 20 TO 25 KNOTS THROUGH THIS
EVENING WILL BEGIN TO VEER TO THE SOUTH LATE TONIGHT AND INTO
SUNDAY. GALE FORCE GUSTS ARE EXPECTED OVER MOST OF THE WATERS LATE
TONIGHT AND SUNDAY. WINDS WILL SUBSIDE LATE SUNDAY AFTERNOON AND
SUNDAY EVENING.

GMZ750-755-770-775-221500-
/O.EXT.KTAE.SC.Y.0045.000000T0000Z-141123T0600Z/
/O.NEW.KTAE.GL.W.0006.141123T0600Z-141124T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
244 AM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST SUNDAY. 

* PEAK WINDS: 20 TO 25 KNOTS. FREQUENT GALE FORCE GUSTS EXPECTED
  LATE SATURDAY NIGHT AND SUNDAY.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-221500-
/O.EXB.KTAE.SC.Y.0045.141123T0600Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
244 AM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY.

* PEAK WINDS: 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET FURTHER
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS
7 follow-up statements
485 
WHUS72 KTAE 221521
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 AM EST SAT NOV 22 2014

...WINDY CONDITIONS THIS WEEKEND OVER THE COASTAL WATERS...

.A DEVELOPING LOW PRESSURE SYSTEM WILL LEAD TO AN EXTENDED PERIOD
OF BREEZY WINDS. EASTERLY WINDS OF 20 TO 25 KNOTS THROUGH THIS
EVENING WILL BEGIN TO VEER TO THE SOUTH LATE TONIGHT AND INTO
SUNDAY. GALE FORCE GUSTS ARE EXPECTED OVER MOST OF THE WATERS
LATE TONIGHT AND SUNDAY. WINDS WILL SUBSIDE LATE SUNDAY AFTERNOON
AND SUNDAY EVENING.

GMZ750-755-770-775-222200-
/O.CON.KTAE.SC.Y.0045.000000T0000Z-141123T0600Z/
/O.CON.KTAE.GL.W.0006.141123T0600Z-141124T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1021 AM EST SAT NOV 22 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SUNDAY...

...A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. 

* PEAK WINDS: 20 TO 25 KNOTS. FREQUENT GALE FORCE GUSTS EXPECTED 
  LATE SATURDAY NIGHT AND SUNDAY.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-222200-
/O.CON.KTAE.SC.Y.0045.141123T0600Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1021 AM EST SAT NOV 22 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY. 

* PEAK WINDS: 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET FURTHER  
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LAMERS/GOULD
392 
WHUS72 KTAE 222120
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST SAT NOV 22 2014

...WINDY CONDITIONS THIS WEEKEND OVER THE COASTAL WATERS...

.A DEVELOPING LOW PRESSURE SYSTEM WILL LEAD TO AN EXTENDED PERIOD
OF BREEZY WINDS. EASTERLY WINDS OF 20 TO 25 KNOTS THROUGH THIS
EVENING WILL BEGIN TO VEER TO THE SOUTH LATE TONIGHT AND INTO
SUNDAY. GALE FORCE GUSTS ARE EXPECTED OVER MOST OF THE WATERS
LATE TONIGHT AND SUNDAY. WINDS WILL SUBSIDE BELOW ADVISORY LEVELS
BY MONDAY MORNING.

GMZ750-755-770-775-231200-
/O.CON.KTAE.SC.Y.0045.000000T0000Z-141123T0600Z/
/O.CON.KTAE.GL.W.0006.141123T0600Z-141124T0000Z/
/O.NEW.KTAE.SC.Y.0046.141124T0000Z-141124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
420 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY...

...SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM SUNDAY TO 7 AM EST
MONDAY...


* PEAK WINDS: 20 TO 25 KNOTS. FREQUENT GALE FORCE GUSTS 
  EXPECTED LATE SATURDAY NIGHT AND SUNDAY. 

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-231200-
/O.CON.KTAE.SC.Y.0045.141123T0600Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
420 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
SUNDAY...

* PEAK WINDS: 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 7 FEET FURTHER
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
918 
WHUS72 KTAE 230306
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1006 PM EST SAT NOV 22 2014

...WINDY CONDITIONS THIS WEEKEND OVER THE COASTAL WATERS...

.A DEVELOPING LOW PRESSURE SYSTEM WILL LEAD TO AN EXTENDED PERIOD
OF BREEZY WINDS. EASTERLY WINDS OF 20 TO 25 KNOTS THROUGH THIS
EVENING WILL BEGIN TO VEER TO THE SOUTH LATE TONIGHT AND INTO
SUNDAY. GALE FORCE GUSTS ARE EXPECTED OVER MOST OF THE WATERS
LATE TONIGHT AND SUNDAY. WINDS WILL SUBSIDE BELOW ADVISORY LEVELS
BY MONDAY MORNING.

GMZ750-755-770-775-231115-
/O.CON.KTAE.SC.Y.0045.000000T0000Z-141123T0600Z/
/O.CON.KTAE.GL.W.0006.141123T0600Z-141124T0000Z/
/O.CON.KTAE.SC.Y.0046.141124T0000Z-141124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1006 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SUNDAY TO
7 AM EST MONDAY...


* PEAK WINDS: 20 TO 25 KNOTS. FREQUENT GALE FORCE GUSTS EXPECTED
  LATE TONIGHT AND SUNDAY.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-231115-
/O.CON.KTAE.SC.Y.0045.141123T0600Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1006 PM EST SAT NOV 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* PEAK WINDS: 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 7 FEET FURTHER
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
565 
WHUS72 KTAE 230843
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 AM EST SUN NOV 23 2014

...WINDY CONDITIONS TO CONTINUE THROUGH TODAY BEFORE GRADUALLY
SUBSIDING LATER TONIGHT...

.WINDS ARE BEGINNING TO VEER TO THE SOUTHEAST AS A STRONG AUTUMN
LOW PRESSURE SYSTEM TAKES SHAPE WEST OF THE AREA. COASTAL AND BUOY
OBSERVATIONS CONFIRM THE WINDS HAVE BEEN OVER 20 KNOTS OVER MUCH
OF THE COASTAL WATERS...WITH FREQUENT GALE FORCE GUSTS OCCURRING
MAINLY TO THE WEST OF THE OCHLOCKONEE RIVER. THE WINDS WILL VEER
FURTHER TO THE SOUTH TODAY...WITH SIMILAR WIND CONDITIONS
PERSISTING INTO THE AFTERNOON. WINDS WILL BEGIN TO SUBSIDE LATER
THIS AFTERNOON...BUT SEAS WILL TAKE LONGER TO SUBSIDE BELOW
ADVISORY LEVELS OVER MUCH OF THE COASTAL WATERS.

GMZ750-755-770-775-231530-
/O.CON.KTAE.GL.W.0006.000000T0000Z-141124T0000Z/
/O.CON.KTAE.SC.Y.0046.141124T0000Z-141124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
343 AM EST SUN NOV 23 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST MONDAY. 

* PEAK WINDS: AROUND 25 KNOTS. FREQUENT GALE FORCE GUSTS THROUGH
  THIS AFTERNOON.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-231530-
/O.CON.KTAE.SC.Y.0045.000000T0000Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
343 AM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET FURTHER  
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS
255 
WHUS72 KTAE 231557
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1057 AM EST SUN NOV 23 2014

...WINDY CONDITIONS TO CONTINUE THROUGH TODAY BEFORE GRADUALLY
SUBSIDING LATER TONIGHT...

.WINDS HAVE ALREADY SWUNG AROUND TO THE SOUTHEAST AS A
STRONG AUTUMN LOW PRESSURE SYSTEM TAKES SHAPE WEST OF THE AREA.
COASTAL AND BUOY OBSERVATIONS CONFIRM WINDS OVER 20 KNOTS OVER
MUCH OF THE COASTAL WATERS LATE THIS MORNING...WITH FREQUENT GALE
FORCE GUSTS ALSO BEING OBSERVED MAINLY TO THE WEST OF THE OCHLOCKONEE
RIVER. THE WINDS WILL VEER MORE TO THE SOUTH TODAY...WITH SIMILAR
WIND SPEEDS PERSISTING INTO THE AFTERNOON. WINDS WILL BEGIN TO
SUBSIDE LATE IN THE AFTERNOON AND EVENING...BUT SEAS WILL TAKE
LONGER TO SUBSIDE BELOW ADVISORY LEVELS.


GMZ750-755-770-775-240000-
/O.CON.KTAE.GL.W.0006.000000T0000Z-141124T0000Z/
/O.CON.KTAE.SC.Y.0046.141124T0000Z-141124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1057 AM EST SUN NOV 23 2014

...A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST MONDAY. 

* PEAK WINDS: SOUTH AROUND 25 KNOTS WITH FREQUENT GALE FORCE
  GUSTS THROUGH THIS AFTERNOON.

* PEAK SEAS: 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-240000-
/O.CON.KTAE.SC.Y.0045.000000T0000Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1057 AM EST SUN NOV 23 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET FURTHER  
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LAMERS/GOULD
077 
WHUS72 KTAE 232120
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST SUN NOV 23 2014

...WINDY CONDITIONS TO CONTINUE THROUGH TODAY BEFORE GRADUALLY
SUBSIDING LATER TONIGHT...

.WINDS WILL BEGIN TO SUBSIDE THIS EVENING BEHIND THE PASSING
SQUALL LINE...BUT SEAS WILL TAKE LONGER TO SUBSIDE BELOW ADVISORY
LEVELS.

GMZ750-755-770-775-240000-
/O.CON.KTAE.GL.W.0006.000000T0000Z-141124T0000Z/
/O.CON.KTAE.SC.Y.0046.141124T0000Z-141124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
420 PM EST SUN NOV 23 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* PEAK WINDS: AROUND 20 KNOTS WITH GALE FORCE GUSTS POSSIBLE EARLY
  THIS EVENING.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-765-240000-
/O.CON.KTAE.SC.Y.0045.000000T0000Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
420 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* PEAK WINDS: AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS THROUGH EARLY
  THIS EVENING.

* PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET FURTHER 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
974 
WHUS72 KTAE 240006
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
706 PM EST SUN NOV 23 2014

...BREEZY CONDITIONS GRADUALLY SUBSIDING TONIGHT...

.WINDS WILL CONTINUE TO SUBSIDE THIS EVENING BEHIND THE PASSING SQUALL
LINE...BUT SEAS WILL TAKE LONGER TO SUBSIDE BELOW ADVISORY LEVELS.

GMZ750-755-770-775-241200-
/O.EXP.KTAE.GL.W.0006.000000T0000Z-141124T0000Z/
/O.CON.KTAE.SC.Y.0046.000000T0000Z-141124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
706 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

...GALE WARNING HAS EXPIRED...

* PEAK WINDS: AROUND 20 KNOTS.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-240115-
/O.EXP.KTAE.SC.Y.0045.000000T0000Z-141124T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
706 PM EST SUN NOV 23 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$


HARRIGAN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Nov 21, 9:05 PM EST, 5 hours 39 minutes earlier.

Area forecast discussion, Nov 21, 9:05 PM EST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EST Fri Nov 21 2014

.Near Term [Through Tonight]...

A quiet evening is in store for tonight as we begin the transition
from dry and stable conditions to an active pattern. Light E
and ENE winds will reign over the CWA through tonight and will begin
to increase early tomorrow afternoon. Winds should not go calm and
accounting for the slow addition of Atlantic moisture, expect lows
to be in the middle 40s for most of the CWA. Lows are forecast to be
near 40 in N and NW parts of the area near Dothan and Albany, and in
the upper 40s in SE parts near Cross City.

&&

.Aviation...
[Through 00Z Sunday]...

VFR Conditions are expected through most of the
TAF period. The  only uncertainty is how quickly VCSH and low cigs
move in from the S and SE. Skies will start out clear tonight but
cirrus will begin building in from SE to NW early this morning. By
19z, all terminals should at least see BKN cigs at or below 5000ft
with decreases first occurring at SE terminals (VLD and TLH) and then
moving NW through the afternoon. Expect near MVFR cigs (BKN035) and
VCSH to move into ECP, TLH, and VLD after 21z.

&&

.Prev Discussion [446 PM EST]...

.Short Term [Saturday Through Sunday Night]...

Nearly zonal upper-level flow locally will begin to amplify on
Saturday afternoon in response to a strong shortwave forecast to
be passing through Texas. A southern stream PV anomaly will
energize convection in the western to central Gulf on Saturday,
spreading into the northeast Gulf late Saturday night. The
developing warm front will lift into the Tri-State region very
early on Sunday morning. Anomalously high PWAT values will combine
with a strong southerly low-level jet and boundary parallel upper-
layer flow to present a threat for very heavy rainfall. Widespread
average rainfall amounts of 2.5"-3.5" will be possible over a
relatively short period of time. Due to the progressive nature of
the system, any sort of significant flooding is not expected at
this time. For further information on the heavy rain threat
reference the hydrology section below. Impressive wind shear
profiles suggest a non-zero threat for an isolated severe
thunderstorm during the overnight hours, though pretty much all
thunderstorms should be elevated during this period.

On the heels of the aforementioned system, the previously
mentioned strong northern stream shortwave will be moving into the
Tri-State region. Once again, very impressive shear profiles will
overspread the region from west to east through the late morning
and afternoon hours on Sunday. The main question will be just how
much instability will be present in the wake of the morning
rainfall. Early indications from some of our high resolution
modeling suggests a quicker progression of the morning rainfall
and thus a better chance for destabilization during the day on
Sunday, while the global-scale models indicate very little surface
destabilization and lingering rain through the day on Sunday. With
the event just starting to fall within the range of the higher
resolution models, there is quite a bit of uncertainty but given
the fact that the global-scale models tend to be a bit slow with
isentropic rain development, it is certainly possible that the
hires models may be on to something. Should the severe threat pan
out, the primary threats would be damaging winds and tornadoes
within discrete supercells.

The more dynamic shortwave will move out of the region by Sunday
evening, stalling a weak front across the region. Continued
southern stream support will keep the potential for showers and
isolated thunderstorms through the night on Sunday, but the severe
threat will have come to an end.

.Long Term [Monday Through Friday]...

The primary northern stream longwave trough will gradually
approach through Tuesday. Increased diffluence between the
northern stream and southern stream anomalies will continue to
support primarily showers across the eastern half of the region
until a stronger cold front clears out all of the rain by
Wednesday morning. Arctic high pressure will fill in across the
Southeast on Wednesday, capping afternoon highs in the 50s to
finish out the week. Overnight lows starting on Wednesday night
will fall back into, at least, the lower 30s.

.Marine...

Advisory level winds and seas should be expected through Sunday
associated with a complex frontal system. A temporary dip below
headline levels is expected on Monday before another strong cold
front re-introduces headline conditions on Tuesday, possibly
through the end of the week.

.Fire Weather...

With increasing low level moisture and rain chances, no Red Flag
concerns are expected through the weekend. In fact, Wet Flags are
expected on Sunday.

.Hydrology...

Storm total rainfall amounts Saturday through Tuesday will be on
the order of 2 to 4 inches, with most of the rainfall coming over
a 12 hour period late Saturday night through Sunday morning. Low
river levels will likely prevent any river flooding even with
these high totals. However, there is a concern for some localized
flooding in the more urbanized locations that receive the higher
totals over a short period of time. Any decisions about a Flash
Flood watch will likely come overnight tonight, or tomorrow
afternoon when more guidance becomes available.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   45  68  60  75  64 /   0  20 100  70  50
Panama City   49  67  63  75  66 /   0  30 100  80  50
Dothan        40  65  56  74  62 /   0  10 100  80  40
Albany        39  65  56  74  63 /   0  10 100  80  50
Valdosta      43  68  58  76  64 /   0  20 100  80  50
Cross City    49  72  63  77  64 /   0  20 100  60  40
Apalachicola  51  67  66  74  67 /   0  30 100  60  50

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory until 7 PM EST Sunday for Coastal waters
     From Ochlockonee River to Apalachicola FL out to 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...CAMP/DOBBS
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...CAMP/DOBBS
MARINE...HARRIGAN
FIRE WEATHER...GOULD
HYDROLOGY...HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:23 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton72 hr
Nov 22, 4:20 PM ESTSmall Craft AdvisoryTAE35 hr
Nov 22, 4:27 PM ESTHigh Surf AdvisoryTAEBay, Walton33 hr

Nearby

Gale Warnings in Florida, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.